# SDR SWAA2022052397186

- Difficulty date: April 23, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STIFFENER LOCATED BTW BS 312 TO BS 328 FLOOR STRUCTURE LBL 11 WL 208.1 FWD GALLEY AREA 2022-211494 / [01] REPLACED STIFFENER LOCATED BTW BS 312 TO BS 328 FLOOR STRUCTURE LBL 11 WL 208.1 FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A5400 REV -  SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED STEP 1; COMPLETED. RII ITEM
